On generalized Fibonacci cubes and unitary transforms

    Research output: Contribution to journalArticleScientificpeer-review

    22 Citations (Scopus)
    Translated title of the contributionOn generalized Fibonacci cubes and unitary transforms
    Original languageEnglish
    Pages (from-to)371-377
    JournalAAECC, Applicable Algebras in Engineering, Communications and Computing
    Volume8
    Publication statusPublished - 1997
    Publication typeA1 Journal article-refereed

    Publication forum classification

    • No publication forum level

    Cite this